# SDR DLL15971543

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1166
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Condition: Malfunctioned
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT EMERG TRACK LIGHTING WEAK.  REPLACED BATTERY CHARGER ASSY, TEST OK.
